Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Loss of sexual desire. Taking tegritol, valprin, switched to divaa od. Suggestions?

My husband was taking tegritol 200mg and valprin 300mg. Morning and night. He was taking half valprin tab. From past two months his doctor changed his tablets. Now he is taking trgrital cr 200mg and divaa od 500mg every morning and night. His sexual desire has been lost since he is taking this med. Plz suggest solution.should we have to consult the doctor.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to the forum. I can understand your anxiety and concern for your husband. High potential medications have been prescribed to him that may pull a lot of his energy to get metabolized and absorbed for better results. Therapy and diet should go together. Hope your treating doctor has explained you about the type of diet that should be given.

Between therapy men often complain of weakness, dizziness, mood fluctuations, depression, etc. It is natural. If you feel the medications do not suit him and are producing adverse effects, you can consult your treating doctor and reduce the dosage or get some better substitutes.

Patience is what both of you need to have. Take diet rich in protein, minerals, calcium and fibre. Nuts, milk, dairy products added with fruits and green vegetables should be taken.

Multivitamin tablets and anti-depressants can help. Exercise and a good sleep are equally important. It will be helpful if you follow my advice. If you have problems I am there to help. Take care.
Answered: Sat, 19 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor